Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 119, NWS Eureka, CA

March 1, 2015

NWS Eureka, CA issued this small craft advisory at Mar 1, 2015, 3:02 AM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2015, 3:02 AM PST (11:02 UTC)
Expired
Mar 2, 2015, 3:00 AM PST
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WHUS76 KEKA 011102
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
302 AM PST SUN MAR 1 2015

PZZ470-011915-
/O.CAN.KEKA.GL.W.0005.000000T0000Z-150301T1100Z/
/O.NEW.KEKA.SC.Y.0119.150301T1102Z-150304T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
302 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT
  POSSIBLE MONDAY.

* WAVES...N 9 FT AT 10 SECONDS TODAY...BECOMING 10 FT AT 8 SECONDS
  TONIGHT...PERSISTING THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-011700-
/O.CAN.KEKA.SE.W.0005.000000T0000Z-150301T1100Z/
/O.EXT.KEKA.SC.Y.0117.000000T0000Z-150301T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
302 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WINDS...N 5 TO 15 KT...BECOMING N 10 TO 20 KT TONIGHT. 

* WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING NW 7 TO 8
  FT AT 10 SECONDS LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-011915-
/O.CAN.KEKA.SE.W.0005.000000T0000Z-150301T1100Z/
/O.EXT.KEKA.SC.Y.0117.000000T0000Z-150304T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
302 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT POSSIBLE
  ON MONDAY. 

* WAVES...NW 10 FT AT 11 SECONDS...BECOMING 10 TO 12 FT AT 9
  SECONDS TONIGHT...PERSISTING THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-011700-
/O.EXT.KEKA.SC.Y.0118.000000T0000Z-150301T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
302 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WINDS...NW 5 TO 10 KT TODAY...BECOMING 10 TO 20 KT TONIGHT. 

* WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING 7 TO 8 FT
  AT 11 SECONDS LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
634 
WHUS76 KEKA 011709
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
909 AM PST SUN MAR 1 2015

PZZ450-020115-
/O.EXP.KEKA.SC.Y.0117.000000T0000Z-150301T1700Z/
/O.NEW.KEKA.SC.Y.0120.150302T0300Z-150303T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
909 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM PST
MONDAY. 

* WINDS...N 5 TO 15 KT...BECOMING N 10 TO 20 KT TONIGHT.

* WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING NW 7 TO 8
  FT AT 10 SECONDS LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-020115-
/O.EXP.KEKA.SC.Y.0118.000000T0000Z-150301T1700Z/
/O.EXB.KEKA.SC.Y.0117.150302T1100Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
909 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST MONDAY. 

* WINDS...NW 5 TO 10 KT TODAY...BECOMING 10 TO 20 KT TONIGHT.

* WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING 7 TO 8 
  FT AT 11 SECONDS LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-020115-
/O.EXT.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/
/O.NEW.KEKA.GL.A.0006.150302T1100Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
909 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY...
...GALE WATCH IN EFFECT FROM 3 AM MONDAY THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING. 

* WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT
POSSIBLE   ON MONDAY.

* WAVES...NW 10 FT AT 11 SECONDS...BECOMING 10 TO 12 FT AT 9
  SECONDS TONIGHT...PERSISTING THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-020115-
/O.CON.KEKA.SC.Y.0119.000000T0000Z-150304T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
909 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT 
  POSSIBLE MONDAY. 

* WAVES...N 9 FT AT 10 SECONDS TODAY...BECOMING 10 FT AT 8 
  SECONDS TONIGHT...PERSISTING THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
166 
WHUS76 KEKA 012258
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
258 PM PST SUN MAR 1 2015

PZZ450-020700-
/O.EXT.KEKA.SC.Y.0120.150302T0300Z-150303T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
258 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
3 AM PST TUESDAY...

* WINDS...N 5 TO 15 KT...BECOMING N 15 TO 25 KT TONIGHT.

* WAVES...NW 7 FT AT 9 SECONDS THIS AFTERNOON...BECOMING NW 8 TO
  10 FT AT 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-020700-
/O.EXT.KEKA.SC.Y.0117.150302T1100Z-150303T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
258 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM MONDAY TO 3 AM
PST TUESDAY...

* WINDS...NW 5 TO 10 KT TODAY...BECOMING 10 TO 20 KT TONIGHT.

* WAVES...NW 7 FT AT 9 SECONDS THIS AFTERNOON...BECOMING 8 TO 10
  FT AT 8 SECONDS MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-020700-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/
/O.CON.KEKA.GL.A.0006.150302T1100Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
258 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM 3 AM MONDAY THROUGH LATE MONDAY
EVENING...

* WINDS...N 15 TO 25 KT THROUGH TONIGHT...BECOMING 25 TO 30 KT
  WITH GUSTS TO 40 KT MONDAY MORNING.

* WAVES...NW 9 FT AT 9 SECONDS...BECOMING 10 TO 13 FT AT 9
  SECONDS TONIGHT...PERSISTING THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-020700-
/O.CON.KEKA.SC.Y.0119.000000T0000Z-150304T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
258 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...N 15 TO 25 KT THROUGH THIS EVENING...BECOMING 20 TO 30
  KT OVERNIGHT. 

* WAVES...N 8 FT AT 9 SECONDS TODAY...BECOMING 10 FT AT 8 SECONDS
  OVERNIGHT...PERSISTING THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
104 
WHUS76 KEKA 020441
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
841 PM PST SUN MAR 1 2015

PZZ475-021245-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/
/O.UPG.KEKA.GL.A.0006.150302T1100Z-150303T0500Z/
/O.NEW.KEKA.GL.W.0006.150302T1100Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
841 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST MONDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N INCREASING TO 20 TO 30 KT OVERNIGHT THROUGH MONDAY.
  GUSTS AS HIGH AS 40 KT.

* WAVES...STEEP NORTHERLY WAVES BUILDING TO 12 TO 15 FT AT 9
  SECONDS OVERNIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-021245-
/O.EXT.KEKA.SC.Y.0119.000000T0000Z-150302T1100Z/
/O.NEW.KEKA.GL.W.0006.150302T1100Z-150303T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
841 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST MONDAY. 

* WINDS...N INCREASING TO 20 TO 30 KT OVERNIGHT THROUGH MONDAY.
  GUSTS TO 35 KT.

* WAVES...STEEP NORTHERLY WAVES BUILDING TO 10 TO 13 FT AT 9
  SECONDS OVERNIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-021245-
/O.EXT.KEKA.SC.Y.0117.150302T1100Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
841 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 PM PST
MONDAY...

* WINDS...NW TO N INCREASING TO 15 TO 25 KT OVERNIGHT AND INTO
  MONDAY. GUSTS TO 40 KT POSSIBLE AROUND CAPE MENDOCINO.

* WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 8 TO 11 FT AT 10
  SECONDS OVERNIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-021245-
/O.CON.KEKA.SC.Y.0120.000000T0000Z-150303T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
841 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...N INCREASING TO 15 TO 25 KT TONIGHT. GUSTS TO 35 KT
  POSSIBLE AROUND POINT SAINT GEORGE. WINDS WILL EASE ON TUESDAY.

* WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 9 TO 11 FT AT 9
  SECONDS OVERNIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
069 
WHUS76 KEKA 021107
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 AM PST MON MAR 2 2015

PZZ470-021915-
/O.EXP.KEKA.SC.Y.0119.000000T0000Z-150302T1100Z/
/O.CON.KEKA.GL.W.0006.000000T0000Z-150303T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
307 AM PST MON MAR 2 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...N INCREASING TO 20 TO 30 KT TODAY. GUSTS NEAR 40 KT
  POSSIBLE.

* WAVES...STEEP NORTHERLY WAVES BUILDING TO 10 TO 13 FT AT 9
  SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-021915-
/O.EXP.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/
/O.CON.KEKA.GL.W.0006.000000T0000Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
307 AM PST MON MAR 2 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...N INCREASING TO 20 TO 30 KT TODAY. GUSTS AS HIGH AS 40
  KT.

* WAVES...STEEP NORTHERLY WAVES BUILDING TO 12 TO 14 FT AT 10
  SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-021915-
/O.NEW.KEKA.SE.W.0006.150302T1107Z-150303T0500Z/
/O.CON.KEKA.SC.Y.0120.000000T0000Z-150303T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
307 AM PST MON MAR 2 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

* WINDS...N INCREASING TO 15 TO 25 KT TODAY. OCCASIONAL GUSTS TO
  35 KT POSSIBLE AROUND POINT SAINT GEORGE AND CAPE MENDOCINO.
  WINDS WILL BEGIN TO EASE ON TUESDAY.

* WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 9 TO 11 FT AT 9
  SECONDS TODAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-021915-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150303T0500Z/
/O.NEW.KEKA.SE.W.0006.150302T1700Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
307 AM PST MON MAR 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 AM THIS MORNING TO
9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PST THIS EVENING. 

* WINDS...NW TO N INCREASING TO 15 TO 25 KT TODAY. GUSTS TO 40 KT
  POSSIBLE AROUND CAPE MENDOCINO WITH GUSTS TO 30 KT ELSEWHERE.

* WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 8 TO 11 FT AT 10
  SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 6:10 PM PST, 8 hours 52 minutes earlier.

Area forecast discussion, Feb 28, 6:10 PM PST, 8 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
610 PM PST SAT FEB 28 2015

.SYNOPSIS...ISOLATED SHOWERS WILL TAPER THROUGH THE EVENING AS A
BROAD UPPER LOW SHIFTS TO THE SOUTH OF THE REGION. BUILDING HIGH
PRESSURE WILL BRING FAIR WEATHER ON SUNDAY. A WEAK SYSTEM IS SET
TO BRING ANOTHER SHOT OF RAIN SUNDAY NIGHT INTO MONDAY.

&&

.UPDATE...EVENING UPDATE TO THE POPS AND WEATHER. AS THE UPPER LOW
SHIFTS TO THE SOUTH THIS EVENING, SHOWERS ARE GOING WITH THEM. SO
HAVE LOWERED POPS ACROSS THE REGION, LEAVING ISOLATED SHOWERS IN
THE FORECAST FOR THE EARLY EVENING ACROSS MENDOCINO COUNTY. WITH
THE ATMOSPHERE BECOMING MORE STABLE, HAVE TAKEN OUT THE THREAT OF
THUNDERSTORMS FOR TONIGHT. OTHERWISE, THE FORECAST LOOKS TO BE ON
TRACK. BFG

&&

.PREV DISCUSSION......ISSUED AT 329 PM PST...

SYNOPSIS...AN UPPER LEVEL TROUGH WILL CONTINUE TO BRING SCATTERED
SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS SOUTH OF CAPE
MENDOCINO INTO THE EARLY EVENING. HIGH PRESSURE WILL BRING DRY
WEATHER FOR SUNDAY. ANOTHER CHANCE FOR LIGHT RAIN WILL RETURN
SUNDAY NIGHT AND EARLY MONDAY. HIGH PRESSURE WILL RETURN TUESDAY
AND PERSIST THROUGH MUCH OF THE WEEK.

DISCUSSION...AN INCREASINGLY SHEARED WEAK UPPER LOW CONTINUES
TO SLOWLY MOVE S ACROSS CA. ENUF INSTABILITY OVER THE S 1/2 OF THE
AREA HAS ALLOWED SCATTERED SHOWERS TO DEVELOP. SO FAR ONE TSTM HAS
DEVELOPED NEAR NAVARRO AND MOVED SW. ECHO TOPS WERE AROUND 26K FT
AT THE TIME. CLOUD TOPS CONTINUE TO COOL ACROSS MENDOCINO
COUNTY...AND A FEW MORE LIGHTNING STRIKES ARE POSSIBLE. CONVECTION
WILL WIND DOWN EARLY THIS EVENING WITH CLEARING SKIES OVERNIGHT.

AS SKIES CLEAR TONIGHT...NIGHTTIME LOWS WILL DROP INTO THE 30S.
THE GROWING SEASON IN THE COASTAL AND MENDOCINO INTERIOR ZONES
BEGINS TOMORROW. HAVE CONTINUED TO EXISTING FROST ADVISORY FOR
THESE AREAS. HAVE SHAVED OFF A BIT OF THE FROST AREA FROM THE N
REDWOOD COAST AND LEANED TOWARD A LATER DEVELOPMENT TIME ACROSS
THE S DUE TO LINGERING CLOUDS. WIND MAY BE A LIMITING FACTOR TO
FROST FORMATION...ESPECIALLY AT HIGHER ELEVATIONS. FROST MAY FORM
AGAIN MONDAY MORNING OVER THE S PORTION OF THE AREA.

ANOTHER WEAK SYSTEM DROPPING IN FROM THE N IS EXPECTED TO BRING
SOME LIGHT RAIN INTO THE AREA LATE SUN INTO MON. HOWEVER...MUCH OF
THE PRECIP WITH THIS SYSTEM WILL REMAIN OFF THE COAST AS IT MOVES
S. BEST CHANCES IN THE COUNTY WARNING AREA WILL BE ALONG THE
REDWOOD COAST...BUT RAIN AMOUNTS SHOULD BE LIGHT. HIGH PRESSURE
WILL BUILD BACK INTO THE AREA ON WEDNESDAY AND THURSDAY. ANOTHER
SHOT OF RAIN IS POSSIBLE LATE IN THE WEEK. /SEC

AVIATION...SCATTERED SHOWERS HAVE DEVELOPED ACROSS MUCH OF MENDOCINO
AND PORTIONS OF SOUTHERN HUMBOLDT COUNTY THIS AFTERNOON...
INCLUDING IN THE VICINITY OF UKIAH. BRIEF HEAVY SHOWERS CAN BE
EXPECTED WITH THIS ACTIVITY ALONG WITH OCCASIONAL SMALL HAIL AND
LIGHTNING STRIKES. THIS ACTIVITY WILL DIMINISH BY EARLY
EVENING...AND VFR CONDITIONS ARE EXPECTED AT ALL TERMINALS THROUGH
00Z MONDAY. /BRC

MARINE...NORTHERLY WINDS AND STEEP SHORT PERIOD SEAS HAVE SLOWLY
BUT STEADILY INCREASED THROUGH THE MORNING AND EARLY AFTERNOON
TODAY...AND SEAS AT BOTH NEAR SHORE BUOYS ARE CURRENTLY RUNNING AT
9 TO 10 FEET AT 10 TO 11 SECONDS. THE MOST RECENT ASCAT PASS AT
18Z INDICATED THAT GALES WERE LIKELY STILL OUTSIDE OF THE OUTER
WATERS AT THAT POINT...BUT MODEL GUIDANCE HAS BEEN VERY PERSISTENT
IN RAPIDLY INCREASING WIND SPEEDS BETWEEN 22 TO 00Z ACROSS
PRIMARILY THE NORTHERN OUTER WATERS. GIVEN THE PERSISTENCE OF
MODEL SOLUTIONS AND THE STEADILY INCREASING SEAS AT LOCAL
BUOYS...THE GALE WATCH ACROSS THE NORTHERN OUTER WATERS APPEARS TO
BE VALID. ACROSS THE SOUTHERN OUTER WATERS AND NORTHERN INNER
WATERS...STEEP SEAS ARE EXPECTED TO CONTINUE TO BUILD THROUGH THE
EVENING AND OVERNIGHT PERIOD...BUT CONFIDENCE IN WIDESPREAD GALES
REMAINS LOW. TO ACCOUNT FOR THE BUILDING SEAS IN THESE ZONES...A
HAZARDOUS SEAS WARNING WILL BE IN EFFECT BEGINNING AT 3 PM IN
CONJUNCTION WITH SMALL CRAFT ADVISORIES WHICH ARE ALREADY IN
EFFECT.

BY 3 AM...WINDS AND SEAS WILL LIKELY DIMINISH ENOUGH TO ALLOW THE
GALE WATCH AND HAZARDOUS SEAS WARNINGS TO EXPIRE...IN ADDITION TO
THE SMALL CRAFT ADVISORIES FOR THE INNER WATERS.  WHILE A SLIGHT
LULL IN WIND SPEEDS CAN BE EXPECTED SUNDAY...SEAS WILL REMAIN
ELEVATED UNTIL YET ANOTHER PASSING STORM SYSTEM TIGHTENS THE
PRESSURE GRADIENT ACROSS THE WATERS MONDAY AFTERNOON.  MODEL
GUIDANCE CONTINUES TO INDICATE THAT NORTHERLY WINDS WILL INCREASE TO
HIGH END SMALL CRAFT/LOW END GALE STRENGTH ACROSS MUCH OF THE OUTER
WATERS...PARTICULARLY THE SOUTHERN OUTER WATERS...BUT CONFIDENCE
REMAINS LOW THAT GALES WILL MATERIALIZE AT THIS STAGE.  WILL
MAINTAIN THE CURRENT SMALL CRAFT ADVISORY ACROSS THE SOUTHERN OUTER
WATERS THROUGH WEDNESDAY...AND WILL RE EXAMINE THE REMAINING ZONES
FOR ADDITIONAL HEADLINES AFTER THE CURRENT GALE/HAZARDOUS SEAS
PRODUCTS EXPIRE.  ALSO IN THE MIX WILL BE A BUILDING SOUTHERLY SWELL
ORIGINATING FROM A SOUTHERN HEMISPHERE STORM SYSTEM...ALTHOUGH THERE
REMAINS A BIT OF UNCERTAINTY REGARDING JUST HOW MUCH OF AN IMPACT IT
WILL HAVE AT THIS STAGE.  STILL...THIS WILL BEAR MONITORING ALONG
SOUTHERLY FACING BEACHES BEGINNING LATE MONDAY. /BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY FOR
     CAZ001-002-076.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 AM PST SUNDAY FOR PZZ455.

     SMALL CRAFT ADVISORY UNTIL 3 AM PST SUNDAY FOR PZZ410-450.

     HAZARDOUS SEAS WARNING UNTIL 3 AM PST SUNDAY FOR PZZ410-450.

     GALE WARNING UNTIL 3 AM PST SUNDAY FOR PZZ470.

     SMALL CRAFT ADVISORY UNTIL 4 AM PST WEDNESDAY FOR PZZ475.

     HAZARDOUS SEAS WARNING UNTIL 3 AM PST SUNDAY FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 28, 9:16 PM PST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
916 PM PST SAT FEB 28 2015

CAZ001-002-076-020530-
REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR-
916 PM PST SAT FEB 28 2015

...FROST ADVISORY IN EFFECT UNTIL 9 AM PST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A FROST ADVISORY IS CURRENTLY IN EFFECT FOR TONIGHT.

A CLEAR COOL NIGHT IS EXPECTED ACROSS NW CALIFORNIA WITH TEMPS
DROPPING INTO THE LOW TO MID 30S.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FROST ADVISORY IS CURRENTLY IN EFFECT FOR EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-020530-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
916 PM PST SAT FEB 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A COLD AIR MASS AND CLEARING SKIES WILL ALLOW TEMPS TO DROP INTO
THE UPPER 20S AND LOW 30S TONIGHT ACROSS INTERIOR NW CALIFORNIA
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 1:03 AM PSTFreeze WarningEKA8 hr
Mar 1, 9:09 AM PSTGale WatchEKA12 hr
Mar 1, 9:09 AM PSTSmall Craft AdvisoryEKA42 hr
Mar 1, 3:18 PM PSTFrost AdvisoryEKA13 hr

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.